# SDR FDEA201107232919

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20043
- Condition: Damaged
- Location: Bs 800 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STRUCTURE FRAME HAS DOUBLED DRILLED HOLE AT STA 800 BET. STR 2L & STR 3L.  FOUND TO BE OUT OF LIMITS IAW SRM-51-40-06,  BETWEEN STR 2L-3L, CUT OUT DAMAGED FRAME AND INSTALLED SPLICES AND FRAME IAW SRM-53-00-07, REPAIR 3.  MAJOR REPAIR "CAT B"
